Ruxalitinib

Hubby has now been on ruxalitinib 20mg a day for a month 1st week he thought he was feeling a little easier from terrible night sweats and awful itching. Now he feels just as bad as he was months ago!! He has been diagnosed Jak 2positive and PV. Prior to Ruxalitinib he was prescribed Pregabalin at the time it was 150mg per day (higher previously) over the past 3 weeks he has come off the Pregabalin dont know if this has made him worse. He is at the end of his tether again now!!! He has a brilliant consultant but doesn't see him now for a week. Any body had similar circumstances

2 Replies

oldestnewest
  • You know I wonder if your husband needs his dose adjusted as he is on a reasonably small one. I take Rux twice a day and find it a wonderful drug but the dose is often juggled to suit the way I am at the time. I never took Pregabalin so can't comment on that. It would be good to talk to his consultant who I am sure will be able to give your husband great advice.

    Is he drinking lots of water because that can help with the itches and a small bottle of water frozen and rolled up and down limbs and placed behind the head whilst on the pillow can help with sweats. I still get them and love it when the weather changes to cooler temps! I did have PV but now have MF. Give him my best wishes.

  • Hi

    Sorry to hear hubby not so good. I have myelofibrosis and was put on Ruxolitinib just over two months ago. Before taking Rux things had got pretty bad. After two weeks of 15mg twice a day the improvement was remarkable. Night sweats had stopped abdominal pains reduced significantly and I started too feel so much better, the dreadful fagiue and tiredness much improved. It does take a while for them to get the doseage right and for your body to adjust. Hang on in there! Fingers crossed you're one of the fortunate ones that Ruxolitinib helps.

    All the best

You may also like...